# SDR SIMA20160901006

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 40,193 hours, 36,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  R & R AFT CABIN CEILING EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-08-000-801-A AND TASK 33-50-08-400-801-A.  OPS CHECK GOOD.
